Theme: Advancing Optometry and Optics through technology and shared care.

FRIDAY 10th

FRIDAY 1	:10th				
	ROOM: Metropolia University of Applied Sciences		ROOM: Metropolia University of Applied Sciences	ROOM: Conference Hotel (Room London)	
08:30-9.00		HyMy Village tour of the Metropolia	University of Applied Sciences		
09:00-9:30	WORKSHOP 1: WORKSHOP 2:			FELLOWSHIP INTERVIEWS	
9:30-10:00	Investigating the Effect of Facial and Head Structure on Binocular Balance and Cortical Integration.	Scleral lens fitting with Profilometry. Kyriakos Telamitsi		FELLOWSHIP INTERVIEWS	
10:00-10:30	Jonathan Shapiro			FELLOWSHIP INTERVIEWS	
10:30-11:00		Coffee Bro	eak and HyMy Village tour of the Metropolia University of Applie	d Sciences	
11:00-11:30	WORKSHOP 4: Al: A teaching tool to enhance teaching and	WORKSHOP 5: My questions your answers about myopia management. Langis Michaud	WORKSHOP 6: EssilorLuxottica	FELLOWSHIP INTERVIEWS	
11:30-12:00	learning or just a cheating tool? Sonja Zinken			FELLOWSHIP INTERVIEWS	
12:30-13:00 13:00-13:30 13:30-14:00			Lunch, Posters and Exhibition		
	Main plenary ro	oom: Europeae	Parallel room: Nautica	Room: Second floor	
14:00-14:30	Welcome session (Representative Finnis	sors)	No paralell activities	No paralell activities	
14:30-15:00	Keynote: (50min+10minQ&A) The hospital in 2030, is it in your optical practice? Prof Leonard Witkamp		No particul destribed	NO paraleli activilles	
15:30-16:00	COMMUNICATION AND SHARED CARE 15:30 - 20 min lecture: Psychology and communication: the bread and butter of running a successful clinic. Ariana Ghafouri		older drivers. Julie-Anne Little - Influence of alcohol on vision while driving. Matic Vogric	SIG - Contact Lens	
16:00-16:30	16:10 - 20 min lecture: Dry Eye Disease and shared care. Mirjam van Tilborg		Testing the feasibility of spectacle lenses using commercially available 3D printing methods. Bożena Zgardzinska		
16.30-17.00			Coffee Break, Posters and Exhibition		
17.00-17.30	30 min lecture: When to refer: A guide for the optometrist. Dinah Paritzky		Specsavers "Commercial" Sponsored Lecture: Scond Opinion Service ("SOS") for optometrists	Early Career Session (4x10 minutes) - Review of contralateral eye research on myopia control (myopia management). Lewis Marshall - Efficacy of defocus incoporated multiple segment spectacle lenses in a young Czech population. Marketa Zakova	
17:30-18:00	American Academy of Optometry - EAOO Join Pediatric Optometry Susan Cotter and Fiona Anderson		- Myopia management for high myopes: A review of literature. Rakhee Shah	- The relevance of optics in Optometric education. Sanele Buthelezi - Exploring cultural competence in ophthalmic dispensing education in South Africa: a qualitative study. Sanele Buthelezi	
18:00-18:30			18:15 - 19:00: Rapid Fire Session (4x10 minutes): CONTACT LENS - Effect of a low concentration of cross-linked hyaluronic acid and phospholipids artificial tear on the pre-lens tear film of soft contact lens wearers. Giancarlo Montani - Power profile and sagittal height differences of soft contact lenses indicated for myopia control. Giancarlo Montani - Fitting corneal rigid contact lenses - What have we lost?! David Berkow - How technology can help to bring your scleral lens fit to the next level. Langis Michaud		
18:30-19:00				SIG - Myopia Management	
19:00-19:30					
19:30-20:00					
20:00-20:30					
20:30-22:30		ECOO Reception			

Theme: Advancing Optometry and Optics through technology and shared care.

SATURDAY 11th

SATURD	AT THE				
	Main plenary room: Europeae	Parallel room: Nautica	Press room		
09:00-9:30	30 min lecture Unanswered questions in Myopia management. Kate Gifford	Rapid Fire Session (4x10 minutes): REFRACTION & VISION - Validation study of the Vision-S [™] 700: Comparing smart and standard refraction methods to gold standard. Yaiza Garcia-Sanchez - Age-related normal limits for visual acuity and contrast sensitivity in photopic and mesopic lighting:	ECOO		
9:30-10:00	30 min lecture Shedding light into the mechanisms of myopia management with visual electrophysiology research. José M. Gonzalez-Meijome	occupational and clinical applications. Arjan Keuken - Rehabilitation of visual functions in people with visual impairment. Pavel Benes - A novel test for visual cognition in school children. Christine Nearchou			
10:00-10:30	PATHOLOGY 30 min lecture: Alzheimer's disease, dementia and the eye. Svatopluk Synek	HOYA "Commercial" Sponsored Lecture			
10:30-11:00	30 min lecture: Geographic atrophy in Europe - detection & treatment options. Lorcan Butler				
11:00-11:30	Coffee Break, Pos	ters and Exhibition			
11:30-12:00	CONTACT LENS & DRY EYE 30 min lecture: Incorporate a microvault on a scleral lens. Kyriakos Telamitsi	EssilorLuxottica "Commercial" Sponsored Lecture:	ECOO		
12:00-12:30	30 min lecture: Crossover trial of a new one-day disposable multifocal contact lens: preliminary report. Bruce Evans				
12:30-13:00	30 min lecture: Science to the practice, guidelines dry eye the Netherlands. Mirjam van Tilborg	ICARE Sponsored Lecture: How artifical intelligence is changing retinal screening.			
13:00-13:30	13:00-13:30 Lunch, Posters and Exhibition				
	Main plenary room: Europeae	Parallel room: Nautica	Press Room		
14:00-14:30	REFRACTION 30 min lecture: Advancing clinical refraction: Assessing the efficacy of smart automated refraction programs. Paul Joret	EAOO Assembly General Meeting	No paralell activities		
14:30-15:00	30 min lecture: Algorithm-assisted refraction with different platforms in the regular optometric and specially contact lens clinical setting: advantages, limitations and opportunities. José M. Gonzales- Meijome				
15:00-15:30	Keynote (50min+10minQ&A) Ensuring we as primary eyecare providers are part of the action to address preventable visual impairment: WCO's role! Dr. Sandra Block	No parallel activities	No paralell activities		
16.00-16.30		Coffee Break, Posters and Exhibition			
16.30-17.00	30 min lecture: Short-wave visible light protection in ophthalmic devices: platforms, characteristics and efficacy. José Manuel Gonzalez-Meijome	Rapid Fire Session (4x10 minutes): BINOCULAR VISION - Prevalence of accommodative and binocular vision anomalies in UK primary school children and their association with reading ability. Berndan Barrett - Comparison of Cycloplegia at 10-, 20- and 30-minutes following Proxymetacaine and Cyclopentolate Instillation in White 6-7-year-olds. Megan Doyle - Diplopia: Role of Optometrist after ocular surgeries. Andrea Rapino - Hyperopia and school performance in schoolchildren in Ireland. Siofra Harrington	SIG EDUCATION		
17.00-17.30	Symposium/Round Table: Eyecare in the Changing World: Harnessing our Collective Response				
17.30-18.00	Lyecare in the Granging World. Framessing our Collective Nesponse				
18.00-18.30 18.30-19.00	AAO Reception				
19:00-19:30					
19:30-20:00					
20:00-20:30	EAOO Dinner				
20:30-22:30	EAGO SIIIIG				

Theme: Advancing Optometry and Optics through technology and shared care.

SUNDAY 12th

	Main plenary room: Europeae	Parallel room: Nautica	
09:00-9:30			
9:30-09:50	Rapid Fire Session (2x10 minutes): EDUCATION Broaden the view of optometry students with social responsibility. Mirjam van Tilborg Design of the part-time Bachelor's degree in Optometry. Sharing best practice. Lisette Altena	Rapid Fire Session VII (5x10 minutes): PRIMARY CARE / PATHOLOGY - Transient monocular vision loss - migraine or brain tumour. Lorcan Butler - Corneal imaging and densitometry measurements in keratoconus patients to monitor disease progression and treatment outcomes after contact lens or Intacs treatment. Khaled Alzahrani	
09:50-10:20	- Important ocular effects of Diabetes Mellitus. Nicholas Green - Use of multiple imaging modalities to differentiate mild optic disc Edema study. Nicholas Green - A deeper understanding on measuring the Visual Acuity (VA). Jonathan		
10:20-10:50	30 min lecture: Migraine and other headaches: the role of the optometrist. Bruce Evans	HEIDELBERG ENGINEERING "Commercial" Sponsored Lecture	
10:50 - 11:10	CONFERENCE RECAP		
11:10-11:40	Coffee Break, Posters and Exhibition		
11:40-12:10	30 min lecture: Increase your ability to improve your patient's life: Case studies of thinking "Out-of-the-box." Jonathan Shapiro	Rapid Fire Session (3x10 minutes): AI AND ADVANCES IN OPTOMETRY - Technological advancements in treating AMD & DME. Lorcan Butler - Clarity in sight: An evaluation of current paediatric prescribing guidelines using AGREE II Assessment and a modified Delphi approach. Irene Ctori	
12:10-12:40	30 min lecture: Elevating advocacy for everyone's vision: how can optometrists, opticians, and academia contribute? Eva Lazuka-Nicoulaud	 A comparison of objective grading of images obtained using a slit lamp digital imaging system and a advanced topographer. Giancarlo Montani 12:10-12:40: 30 min lecture: A comparative study on the effect of virtual reality games on visual parameters in young adults. Sudesan Jothi 	

POSTERS

FRIDA	FRIDAY 14:00				
REFRAC	REFRACTION				
1	Jonathan Shapiro	Kite Test: A new test to examine the different components in subjective monocular refraction.			
DISPEN	DISPENSING				
2	Pablo Concepcion-Grande	Subjective wearing experience of a novel spectacle lens for myopia management based on peripheral asymmetric myopic defocus.			
3	Gatis Ikaunieks	Satisfaction with blue light blocking lenses among population in Latvia			
WELLBI	WELLBEING AND RESILLIENCE				
4	Jeffrey L. Weaver	Factors Impacting Burnout in Optometry			
FRIDA	Y 16:00				
BINOCULAR VISION					
5	Martin Boersma	Intermittent exotropia: the effect of alternating occlusion therapy on control of strabismus			
6	Fergal Ennis	Prism prescribed using stereotest results out-performs Sheard's criterion.			
7	Petr Veselý	The effect of heterophoria on the size of fusion vergences in far and near			
8	Peter M. Allen	The impact of running with and without a guide on short distance running performance for athletes with a vision impairment.			
SATUR	SATURDAY 11:00				
PRIMAR	RY CARE				
9	Víctor David Ayala Rivera	Optometric diagnosis of monkeypox through technology and shared care			
10	Zane Jansone-Langina	Evaluation of patient satisfaction after optometrist eye examination in Latvia			
11	Veronika Pandoščáková	Comparison of biometric measurement on devices based on the principle of swept source OCT			
12	Veronika Kralova	Visual strain in uncorrected presbyopes			

SATURD	SATURDAY 14:00 MYOPIA				
MYOPIA					
13	Satu Järvinen	Myopia managament with Miyosmart lenses: Case study-based development project			
14	Marta Álvarez	Effect on accommodative and binocular function of a novel spectacle lens designed to slow myopia progression based on peripheral asymmetric myopic defocus.			
15	Kathryn Saunders	Can changes in refraction and axial length in the first 6-months of MiYOSMART wear predict future progression in UK children?			
16	Sofia C. Peixoto-de-Matos	Voluntary interruption of myopia control treatment: case report			
SATURD	AY 16:00				
PRIMARY (CARE				
17	Jeffrey L. Weaver	The impact of government healthcare institutions on Optometric legislation			
CONTACT	LENS				
18	Reut Ifrah	The relationship between contact lens fit and signs and symptoms of meibomian gland dysfunction			
19	Kyriakos Telamitsi	Precise Empirical Cornea - Limbals (NewVision,USA) Ortho-K contact lens fitting designing utilizing advanced corneal topography of the Medmont Meridia.			
20	Reut Ifarh	The relationship between contact lens fit and signs and symptoms of meibomian gland dysfunction			
SUNDAY	11:00				
PRIMARY (CARE				
21	Klára Gajdosova	Changes in the visual field of patients with keratoconus			
22	Harry Stewart	Does experience count? Using electronic referral systems to guide training needs amongst optometrists.			
23	Eliška Najmanová	The effect of face masks on intraocular pressure during physical activity in healthy subjects			
24	Kwesi Panyin Agyapong Barnes	Computer Vision Syndrome among knust students and office workers at Adum, Kumasi			